# SDR 04FDEA02410

- Difficulty date: August 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48311
- Aircraft time: 41,930 hours, 12,789 cycles
- System (JASC): 3251 · Steering Unit
- Part: Collar
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LOWER STEERING SUPPORT COLLAR ASSY CRACKED THROUGH AT FWD SIDE.  *S/D*  REMOVED AND REPLACED NLG COLLAR ASSY (LOWER COLLAR) WITH NEW PART.
